# SDR SWAA2013103121736

- Difficulty date: October 13, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 33,842 hours, 22,279 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Part number: 9911880
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORMER CRACKED AT BS 1152, LONGERON 2L.  R & R FORMER IAW SRM & DRAWING.
